# SDR ASAA2023061943636

- Difficulty date: June 19, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 28,167 hours, 8,823 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Eroded
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING #2 ENGINE FAN LUBE ASA TASK CARD 78472010 FRONT SPINNER CONE EROSION BEYOND LIMIT. GROUNDED - YES. REPLACED FRONT SPINNER CONE #2 ENGINE REF ASA TASK CARD 78472010.
